MAUDE Adverse Event Report: ANX ROBOTICA CORP NAVICAM SB CAPSULE; CAPSULE ENDOSCOPY

ANX ROBOTICA CORP NAVICAM SB CAPSULE; CAPSULE ENDOSCOPY
Catalog Number CP-US-700100810164590008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent routine video capsule endoscopy ofr evaluation of unexplained iron deficiency anemia.Prior upper endoscopy and colonoscopy had demonstrated a hiatal hernia, however, no esophageal obstruction had previously been identified.Afer swallowing the capsule, the patient immediately experienced a choking sensation and chest discomfort.Despite drinking clear water, the capsule remained lodged in the esophagus for approximately 2-3 hours.Imaging confirmed that the capsule had not progressed beyond the esophagus.Because the capsule failed to pass spontaneously, the patient was transferred to the surgical center for urgent upper endoscopy.

Brand Name
NAVICAM SB CAPSULE
Common Device Name
CAPSULE ENDOSCOPY
Manufacturer (Section D)
ANX ROBOTICA CORP
6010 w spring creek parkway
plano TX 75024
Manufacturer (Section G)
ANKON TECHNOLOGIES
d3-4 biolake no 666 hi-tech ro
east lake new tech zdev zone
wuhan, china 43007 5
CH   430075
Manufacturer Contact
tim thomas
6010 w spring creek parkway
plano, TX 75024
7704892911
MDR Report Key25449436
Report Number3016544248-2026-00001
Device Sequence Number17602266
Product Code NEZ
UDI-Device Identifier00810164590008
UDI-Public00810164590008
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K233229
Exemption Number00001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCP-US-700100810164590008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexUnknown